# SDR AMTA200800233

- Difficulty date: March 17, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Cfmint CFM567B2US
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LT BLEED TRIP WOULD NOT RESET.  RE-ACTIVATED HIGH STAGE VALVE, ACTURATED VALVE SEVERAL TIMES, NO FAULTS NOTED.  PERFORMED NR1 ENG BLEED SYSTEM HEALTH CHECK IAW 36-11-00-5, NO FAULTS. (K)
